# SDR USAA2013072600007

- Difficulty date: July 7, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CRACK ON FLOOR PANEL 261AG BETWEEN FRAMES 64 TO 66 & Y254 TO Y1732.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8, FIG 209 & IRM 9701, REV G.
